# SDR SWAA050006

- Difficulty date: December 31, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 51,402 hours, 47,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546435282
- Part serial: 1980
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING T/E OUTBOARD AFT FLAP, DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
